# SDR 00FDEA00667

- Difficulty date: September 19, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00412
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP GEAR WARN HORN & CARGO SMOKE LIGHT COME ON CONTINUOUSLY DURING DESCENT.  *S/D*  REMOVED AND REPLACED LAND GEAR MODULE.  PERF TEST PER MM 32-09-121.  NO DEFECTS NOTED.  AC OK TO CONTINUE.
